| Catalog Number |
02-012-35-4013 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Osteolysis (2377); Insufficient Information (4580)
| Date of Event |
07/07/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that approximately 103 months after a left total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear and osteolysis.Revision surgery operative notes were provided and confirmed wear and osteolysis.Components were found to be well fixed and were replaced with a competitor prosthesis.Patient left the operating room in stable condition.Post operative diagnosis noted wear of the implant.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
D10: no information provided about concomitant devices.The device was not returned for evaluation and no photographs or x-rays were provided for review; therefore the reported event cannot be confirmed through analysis.The cause of the reported event cannot be determined based on the information made available.Should additional, relevant information become available, a supplemental report will be filed accordingly.
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.H6: corrected health effect clinical codes.